# SDR SIMA2018052510009

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369603
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68, FWD SHEAR TIE, AT THE CARGO DOOR CUTOUT HAD AN AREA OF CORROSION BETWEEN STRINGERS 15 - 16L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 53-31-04
